# SDR CA080303005

- Difficulty date: March 2, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 16,398 hours
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 23034702
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLING THE FCU, IT WAS NOTED THAT FUEL WAS LEAKING FROM LOWER THROTTLE ARM HOUSING.  FCU WAS REMOVED. (TC NR 20080303005)
